Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Bernstein inequalities for a class of random variables


Author: M. Schmuckenschlaeger
Journal: Proc. Amer. Math. Soc. 117 (1993), 1159-1163
MSC: Primary 60E15
MathSciNet review: 1150654
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a deviation inequality for sums of i.i.d. random variables.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60E15

Retrieve articles in all journals with MSC: 60E15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1150654-6
Article copyright: © Copyright 1993 American Mathematical Society